JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS WITH LIE ξ-PARALLEL NORMAL JACOBI OPERATOR
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS WITH LIE ξ-PARALLEL NORMAL JACOBI OPERATOR
Jeong, Im-Soon; Suh, Young-Jin;
  PDF(new window)
 Abstract
In this paper we give some non-existence theorems for real hypersurfaces in complex two-plane Grassmannians with Lie -parallel normal Jacobi operator and another geometric conditions.
 Keywords
complex two-plane Grassmannians;real hypersurfaces;Lie -parallel;normal Jacobi operator Hopf hypersurfaces;
 Language
English
 Cited by
1.
REAL HYPERSURFACES OF TYPE B IN COMPLEX TWO-PLANE GRASSMANNIANS RELATED TO THE REEB VECTOR,;;

대한수학회보, 2010. vol.47. 3, pp.551-561 crossref(new window)
2.
Real Hypersurfaces in Complex Two-plane Grassmannians with F-parallel Normal Jacobi Operator,;;

Kyungpook mathematical journal, 2011. vol.51. 4, pp.395-410 crossref(new window)
3.
HOPF HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS WITH LIE PARALLEL NORMAL JACOBI OPERATOR,;;;

대한수학회보, 2011. vol.48. 2, pp.427-444 crossref(new window)
4.
RECURRENT JACOBI OPERATOR OF REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS,;;;

대한수학회보, 2013. vol.50. 2, pp.525-536 crossref(new window)
1.
Semi-parallelism of normal Jacobi operator for Hopf hypersurfaces in complex two-plane Grassmannians, Monatshefte für Mathematik, 2013, 172, 2, 167  crossref(new windwow)
2.
HOPF HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS WITH LIE PARALLEL NORMAL JACOBI OPERATOR, Bulletin of the Korean Mathematical Society, 2011, 48, 2, 427  crossref(new windwow)
3.
REAL HYPERSURFACES OF TYPE A IN COMPLEX TWO-PLANE GRASSMANNIANS RELATED TO THE NORMAL JACOBI OPERATOR, Bulletin of the Korean Mathematical Society, 2012, 49, 2, 423  crossref(new windwow)
4.
Real hypersurfaces in complex two-plane Grassmannians whose structure Jacobi operator is of Codazzi type, Acta Mathematica Hungarica, 2009, 125, 1-2, 141  crossref(new windwow)
5.
$$\mathfrak D $$ -parallelism of normal and structure Jacobi operators for hypersurfaces in complex two-plane Grassmannians, Annali di Matematica Pura ed Applicata, 2014, 193, 2, 591  crossref(new windwow)
6.
RECURRENT JACOBI OPERATOR OF REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS, Bulletin of the Korean Mathematical Society, 2013, 50, 2, 525  crossref(new windwow)
7.
Real Hypersurfaces in Complex Two-Plane Grassmannians Whose Jacobi Operators Corresponding to -Directions are of Codazzi Type, Advances in Pure Mathematics, 2011, 01, 03, 67  crossref(new windwow)
8.
Commuting structure Jacobi operator for real hypersurfaces in complex two-plane Grassmannians, Acta Mathematica Sinica, English Series, 2015, 31, 1, 111  crossref(new windwow)
9.
REAL HYPERSURFACES OF TYPE B IN COMPLEX TWO-PLANE GRASSMANNIANS RELATED TO THE REEB VECTOR, Bulletin of the Korean Mathematical Society, 2010, 47, 3, 551  crossref(new windwow)
10.
Real Hypersurfaces in Complex Two-plane Grassmannians with F-parallel Normal Jacobi Operator, Kyungpook mathematical journal, 2011, 51, 4, 395  crossref(new windwow)
11.
REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS SOME OF WHOSE JACOBI OPERATORS ARE ξ-INVARIANT, International Journal of Mathematics, 2012, 23, 03, 1250002  crossref(new windwow)
 References
1.
D. V. Alekseevskii, Compact quaternion spaces, Funkcional. Anal. i Prilozen 2 (1968). no. 2, 11-20

2.
J. Berndt, Real hypersurfaces in quaternionic space forms, J. Reine Angew. Math. 419 (1991), 9-26

3.
J. Berndt, Riemannian geometry of complex two-plane Grassmannians, Rend. Sem. Mat. Univ. Politec. Torino 55 (1997), no. 1, 19-83

4.
J. Berndt and Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians, Monatsh. Math. 127 (1999), no. 1, 1-14 crossref(new window)

5.
J. Berndt and Y. J. Suh, Real hypersurfaces with isometric Reeb flow in complex two-plane Grassmannians, Monatsh. Math. 137 (2002), no. 2, 87-98 crossref(new window)

6.
I. Jeong, J. D. Perez, and Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with commuting normal Jacoi operator, Acta Math. Hungarica 117 (2007), no. 3, 201-207 crossref(new window)

7.
M. Kimura, Correction to: "Some real hypersurfaces of a complex projective space", Saitama Math. J. 10 (1992), 33-34

8.
M. Kimura and S. Maeda, Lie derivatives on real hypersurfaces in a complex projective space, Czechoslovak Math. J. 45 (120) (1995), no. 1, 135-148

9.
R. Niebergall and P. J. Ryan, Real hypersurfaces in complex space forms, Tight and taut submanifolds (Berkeley, CA, 1994), 233-305, Math. Sci. Res. Inst. Publ., 32, Cambridge Univ. Press, Cambridge, 1997

10.
J. D. Perez, On certain real hypersurfaces of quaternionic projective space. II , Algebras Group Geom. 10 (1993), no. 1, 13-24

11.
J. D. Perez and Y. J. Suh, Real hypersurfaces of quaternionic projective space satisfying $\bigtriangledown_{U_{i}}$R = 0, Differential Geom. Appl. 7 (1997), no. 3, 211-217 crossref(new window)

12.
J. D. Perez, F. G. Santos, and Y. J. Suh, Real hypersurfaces in complex projective space whose structure Jacobi operator is Lie $\xi$-parallel, Differential Geom. Appl. 22 (2005), no. 2, 181-188 crossref(new window)

13.
Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with parallel shape operator, Bull. Austral. Math. Soc. 67 (2003), no. 3, 493-502 crossref(new window)

14.
Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with commuting shape operator, Bull. Austral. Math. Soc. 68 (2003), no. 3, 379-393 crossref(new window)

15.
Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with parallel shape operator. II, J. Korean Math. Soc. 41 (2004), no. 3, 535-565 crossref(new window)

16.
Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with vanishing Lie derivative, Canad. Math. Bull. 49 (2006), no. 1, 134-143 crossref(new window)

17.
Y. J. Suh, Real hypersurfaces of type B in complex two-plane Grassmannians, Monatsh. Math. 147 (2006), no. 4, 337-355 crossref(new window)